Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Orders at infinity of modular forms with Heegner divisors

Authors: Carl Erickson, Alison Miller and Aaron Pixton
Journal: Proc. Amer. Math. Soc. 135 (2007), 3115-3126
MSC (2000): Primary 11F33; Secondary 11F11, 11E45
Published electronically: June 21, 2007
MathSciNet review: 2322741
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Borcherds described the exponents $ a(n)$ in product expansions $ f = q^h \prod_{n = 1}^{\infty} (1-q^n)^{a(n)}$ of meromorphic modular forms with a Heegner divisor. His description does not directly give any information about $ h$, the order of vanishing at infinity of $ f$. We give $ p$-adic formulas for $ h$ in terms of generalized traces given by sums over the zeroes and poles of $ f$. Specializing to the case of the Hilbert class polynomial $ f = \mathcal H_d(j(z))$ yields $ p$-adic formulas for class numbers that generalize past results of Bruinier, Kohnen and Ono. We also give new proofs of known results about the irreducible decomposition of the supersingular polynomial $ S_p(X)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F33, 11F11, 11E45

Retrieve articles in all journals with MSC (2000): 11F33, 11F11, 11E45

Additional Information

Carl Erickson
Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305

Alison Miller
Affiliation: 320 Dunster House Mail Center, Cambridge, Massachusetts 02138

Aaron Pixton
Affiliation: 741 Echo Road, Vestal, New York 13850

PII: S 0002-9939(07)08846-6
Received by editor(s): June 10, 2005
Received by editor(s) in revised form: July 26, 2006
Published electronically: June 21, 2007
Communicated by: Ken Ono
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia